MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH MINI BC S-TAK 2.4X 8.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH MINI BC S-TAK 2.4X 8.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH MINI BC S-TAK 2.4X 8.5MM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that 30 months after a initial successful scapholunate ligament repair for the scaphoid an lunate significant lysis was found around both suturetaks, especially around the lunate one.The surgeon reported in addition that an oedema in the capitate bone and signs of osteoarthritis in the midcarpal bones were identified which were not expected following a scapholunate ligament repair.The surgeon stated the assumption that the lysis around the suturetaks in the scaphoid and lunate has had a knock-on effect with the adjacent bones.It was further reported that the ligament repair itself looked well.Currently it is unknown if a revision surgery is necessary.

Brand Name
SUTR ANCH MINI BC S-TAK 2.4X 8.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10634180
Report Number1220246-2020-02215
Device Sequence Number16826282
Product Code MAI
UDI-Device Identifier00888867010147
UDI-Public00888867010147
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTR ANCH MINI BC S-TAK 2.4X 8.5MM
Device Catalogue NumberAR-1322BCNF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;